# SDR YENA20141123259

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 39,611 hours, 13,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT SEAT 25ABC INOPERATIVE. TROUBLESHOT SYS FOUND BAD HARNESS.  REPLACE HARNESS IAW AMM 33-51-00-710-009-A, 33-51-00-710-001-A, 33-51-19 PB 401.
